MAUDE Adverse Event Report: K2M, INC. CANNULATED PROBE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. CANNULATED PROBE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 5101-90014
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of an everest cannulated probe fractured intra-operatively and that the fractured tip remains in the patient.It was further reported that the tip remained firmly attached to the bone.The procedure was completed successfully with no surgical delay.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Additional Manufacturer Narrative
Additional data: d9, h3 h6 coding has been updated to reflect updated investigation results after the product was returned for evaluation.
 
Event or Problem Description
No new information.

Brand Name
CANNULATED PROBE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21598630
Report Number3004774118-2025-00042
Device Sequence Number8924990
Product Code LXH
UDI-Device Identifier10888857104020
UDI-Public(01)10888857104020(11)221115(10)TYWX
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5101-90014
Device Lot NumberTYWX
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer03/26/2025
07/10/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date04/23/2025
07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age69 YR
Patient SexMale